# SDR YENA2022030400112

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 40,619 hours, 26,513 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Seal
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 481, DCA-RSW(DIVERTED TO RIC). "LG WOW SYS FAIL" EICAS CAUTION APPEARED AFTER GEAR UP SELECTED. DISAPPEARED AFTER GEAR DOWN SELECTED ; INSPECTED NLG AND FOUND STRYT SEAL FAIL - ACTIVATED SPARE SEAL AS PER AMM 32-21-02-860-801A AND SVC AS PER AMM 12-12-09
